NAMI - National Alliance on Mental Illness Home | About NAMI | Contact Us | En Espanol  | Donate  
Find
  Advanced Search  
 

Sign In
myNAMI
Communities
Register and Join
Donate
What's New
State & Local NAMIs
Advocate Magazine
NAMI Newsroom
NAMI Store
NAMIWALKS
National Convention
Special Needs Estate Planning
NAMI Travel

Ask the Pharmacist

Print this page
Graphic Site
Log Out
 | Print this page | 
 | 
ask_the_pharmacist

Ask the Psychiatric Pharmacist #5
My doctor recently started me on Lithium and told me there are lots of drug interactions with this medication. My pharmacist is very good at telling me about interactions with prescription medications but how do I know which non-prescription or over-the-counter medications to avoid?

Ask the Psychiatric Pharmacist #4
I have been taking my antidepressant medication for about 5 months now. I feel great. All of my symptoms seem to be gone. Is it OK for me to stop taking my medication?

Ask the Psychiatric Pharmacist #2
What are the long-term effects of taking medication for mental illness? Will the medicine damage my brain, liver, kidney or other organs?

Ask the Psychiatric Pharmacist #3
Will I become addicted to the medication? I don’t want to become addicted?

Ask the Psychiatric Pharmacist #1
I forgot to get new prescriptions the last time I went to my doctor and I am out of refills on my old prescriptions. Now it's Saturday and I can't reach my doctor's office to call in new prescriptions for me? What should I do?

Previous


 | Print this page | 
 | 

Donate

Support NAMI to help millions of Americans who face mental illness every day.

Donate today

Speak Out

Inspire others with your message of hope. Show others they are not alone.

Share your story

Get Involved

Become an advocate. Register on NAMI.org to keep up with NAMI news and events.

Join NAMI Today
Home  |  myNAMI  |  About NAMI  |  Contact Us  |  Jobs  |  SiteMap

Copyright © 1996 - 2011 NAMI. All Rights Reserved.